It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Could this be from quitting Celexa or anxiety and stress?



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-06-2019, 08:36 AM   #1
    ryan6107
    Junior Member
    (male)
     
    Join Date: Jun 2015
    Posts: 11
    ryan6107 HB User
    Could this be from quitting Celexa or anxiety and stress?

    So I have a friend who is on Lexapro, Celexa, and Xanax. Last April (2018) or so she quit taking her Lexapro because she didnt feel like it was helping her with her depression (she has both depression and anxiety). Around March of last year her long distance boyfriend had to fly back home, and right now things are not going good between them and wernt either when he left. It also doesn't help that she doesn't have the best job right now. For whatever reason since then (after he left due to a dispute between her parents and him stemming from one tramatic incident him + them fighting a lot) shes been having the following symptoms: Dizziness, Straining/pain between her eyes, Blurry vision, Brain Fog, Restlessness, and tension in the back of her head that radiates.

    Ive tried to tell her that it all stems from being under extreme mental stress + anxiety that isnt being controlled properly. She also admitted to me last night that she just started taking her Celexa again after not taking it for a few weeks in January of this year (she did a few alcoholic beverages on NYE) and told me this morning that shes felt progressivly worse since Friday and that her vision is too blurry for her to drive/focus but when she lies down she feels better. She also told me her lips have been super dry (which is a classic sign of dehydration) and she hasn't been drinking much water arpt all minus sugar water (which is flavored water and not the best thing for you). Shes going to see her neurologist again soon, but IMHO it should be her psychiatrist first. She also has a history of migraines, but all of her friends, myself, and her sister who is an RN have all told her its more than likely a combo of mental stress + anxiety, but, could her having just cold turkey quit her Lexapro + skipping doses of her Celexa cause these symptoms as well?.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:33 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!